Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the symmetric cube of a sphere


Author: Jack Ucci
Journal: Trans. Amer. Math. Soc. 151 (1970), 527-549
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1970-0264664-3
MathSciNet review: 0264664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. James, Emery Thomas, H. Toda and G. W. Whitehead, On the symmetric square of a sphere, J. Math. Mech. 12 (1963), 771-776. MR 27 #4231. MR 0154282 (27:4231)
  • [2] M. Nakaoka, Cohomology theory of a complex with a transformation of prime period and and its applications, J. Inst. Polytech. Osaka City Univ. Ser. A 7 (1956), 51-102. MR 19, 972. MR 0091462 (19:972h)
  • [3] -, Cohomology $ \bmod\;p$ of symmetric products of spheres. II, J. Inst. Polytech. Osaka City Univ. Ser. A 10 (1959), 67-89. MR 22 #12519c. MR 0121789 (22:12519c)
  • [4] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 0210112 (35:1007)
  • [5] H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies, no. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 26 #777. MR 0143217 (26:777)
  • [6] -, Order of the identity class of a suspension space, Ann. of Math. (2) 78 (1963), 300-325. MR 27 #6271. MR 0156347 (27:6271)
  • [7] J. J. Ucci, On symmetric maps of spheres, Invent. Math. 5 (1968), 8-18. MR 37 #917. MR 0225323 (37:917)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0264664-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society